# SDR 2001UALA02330

- Difficulty date: November 26, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 28,747 hours, 21,487 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 6545871132
- Part serial: 1645
- Condition: Cracked
- Part time: 28,747 hours, 21,487 cycles
- Component: Frame, 6969854
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R LOWER FRAME OUTBOARD STOP FITTING CRACKED.  MAJOR REPAIR ACCOMPLISHED.INSTALLED SPLICE REPAIR ON FRAME.
